Jump to content
CrazyBoards.org

Different brands give different side effects


Recommended Posts

This was confirmed by my psychiatrist but there is no scientific proof of it.

 

I take 200mg sertraline and I have tried 2 generics and zoloft, only zoloft makes me sleepy all the time, my psychiatrist says its because the dosage of generics is different, so i am assuming the zoloft is a higher dose but could it be something else such as inactive ingredients?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...